MathSciNet Relay Station
MathSciNet bibliographic data
MR795163 35K35 (35Q20 82A05)
Zhou, Yu Lin; Guo, Bo Ling Existence of weak solution for boundary problems of systems of ferro-magnetic chain. Sci. Sinica Ser. A 27 (1984), no. 8, 799–811.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement